Couldn't find what you looking for?

TRY OUR SEARCH!

Im used yazz for about two years and i'm off it now for about four month and now gained about 12 kg and my breast also two sizes bigger im feeling miserable
Reply

Loading...

Just joined, but I wanted to reply to everyone, I have always been 118 and able to eat whatever but because of PCOS I was put on a birth control, gained 5 pounds, and then went on yaz and after 6 months gained 15 pounds! I was always bloated and my face got very fat. It didn't help the PCOS at all and I still (2 months off the pill) have only lost 2 pounds but have seen the bloating go away and my face has returned to normal. Anything new from anyone else?

Reply

Loading...

The same thing is happening to me, I have taken it for 2 years!!! When I started it my doc said "doesn't this make you hungry" and I didn't think much of it. I love it for the first year, it cleared up my skin and my nails and hair grew :) however over the last year I have been struggling with weight gain that seems to be coming from no where! I do insanity every day along with running and strength workouts! I do shakes, eat very clean and healthy ( for the most part) and I just keep gaining weight like crazy! I weighed 128 when I started the pill and now am up to 143-146 and it just keeps going up! I feel constantly bloated and feel like I am retaining water. I am going off of it and will keep you posted on what happens
Reply

Loading...

I am interested to know how you're feeling so far.

I have been on Yaz since late September. I just finished my 3rd pack today and I am hanging it up.

I am a fitness competitor (natural no steroids) and I moved to South Africa from Atlanta two years ago. I haven't been on bc for 6 years. I had two back to back miscarriages between Jan 2015 & Sept 2015 and the. Was put on yaz by the clinic here because it's the most popular and safe in my location.

I'm 28, 5'3" and usually about 136-140 lbs at my normal weight. Since sept, I have gone from a 34C to a 34DD and from a 27 (size 3) to a 34 (size 8) .....my moods have improved and my thoughts are so clear! But I cannot get over the weight gain. I have literally watched myself expand in water weight and bloat. I weigh 151 lbs today, that's 13 lbs in three months.

I leave for America for a month and while I'm home I'm not taking the pill. See how my body responds.
Reply

Loading...

Yaz is an antiandrogen BCP, which is why it's supposed to treat acne. When androgens are suppressed weight gain can happen.
Reply

Loading...

I was on yaz for A MONTH and I started gaining weight like crazy!! 10 pounds in one month!! I stopped after a month and I continued to gain weight from it!!! I am still gaining weight. This pill must have messed something else in my body up and I'm still experiencing the consequences. I will never take a birth control again, it has been the worst 3 months ever because of the RAPID weight gain. Hoping to see improvement soon
Reply

Loading...

Also, I workout and eat really healthy and was/am not losing weight
Reply

Loading...

I am with you, I went on it for a month and am still experincing the weight gain :(( i am bloated 24/7. When you go off I suggest you be very patient and let your body flush it out of your system and return to normal. May take a few months unfortunatlyey :/ but don't give up! I gained 20 pounds in 3 months, it's been the most frustrating 3 months of my life but stay positive.
Reply

Loading...

I am with you, I went on it for a month and am still experincing the weight gain :(( i am bloated 24/7. When you go off I suggest you be very patient and let your body flush it out of your system and return to normal. May take a few months unfortunatlyey :/ but don't give up! I gained 20 pounds in 3 months, it's been the most frustrating 3 months of my life but stay positive.
Reply

Loading...

I had the same problem as you, it's really terrible how we keep ignoring all of this side effect, I had depression, I'm a high level athlete I lost the confidence on my self, I didn't won any race since I started taking YAZ, I was all the time crying, nervous, anxiety period and jump humour, also can not concentrate on nothing, stomach problem, I never have been that negative person, I gained 13kilos, It's simply incredible, and crazy, and of course can not lose weight.. I just went on it 1week ago, I hope I can feel better soon and lose the weight
Reply

Loading...

Oh yaz is horrible for your sex drive. I was off of it for about a month because I had problems with my insurance and my sex drive skyrocketed! And I liked it cuz I haven't felt that way in years! I'm on it for PCOS but I just started metformin and still can't seem to lose even 5 lbs. I think I am going to stop the yaz. Its expensive too, and if the metformin treats my PCOS better, why not. I just hope I can lose the weight.
Reply

Loading...

did you lose the weight and return to normal? i’ve had a similar experience
Reply

Loading...

I’ve been on YAZ for 6 months, I have never had a problem with weight ever. I have always worked out, eat very healthy and always maintained a good weight of 128-132, I am 5’5. I’ve had 4 kids and after each pregnancy within a year I was back to my normal weight. I decided to go on YAZ for my acne, it has helped some but I have gained 18 pounds being on it. I can eat a 1400 calorie diet and excercise all I want and I keep gaining. I have been super moody and depressed about my weight. I was also diagnosed with hypothyroidism and have never had thyroid issues in my life! The more I read the more I think it’s the YAZ causing all these problems.
Reply

Loading...

I know this is an old post but I'd love an update. I went on YAZ for the same exact reasons and have been on it for 2 mths and have unexplained weight gain. Being able to sleep again and the lack of hot flashes is amazing but I'm not happy with the trade off!
Reply

Loading...